RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 2, Pages 316–320 (Mi mz744)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Coercive Estimates

N. N. Romanovskii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm744

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:2, 283–287

Bibliographic databases:

Received: 07.02.2001

Citation: N. N. Romanovskii, “Coercive Estimates”, Mat. Zametki, 70:2 (2001), 316–320; Math. Notes, 70:2 (2001), 283–287

Citation in format AMSBIB
\Bibitem{Rom01}
\by N.~N.~Romanovskii
\paper Coercive Estimates
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 2
\pages 316--320
\mathnet{http://mi.mathnet.ru/mz744}
\crossref{https://doi.org/10.4213/mzm744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882420}
\zmath{https://zbmath.org/?q=an:1028.35041}
\elib{http://elibrary.ru/item.asp?id=13370394}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 2
\pages 283--287
\crossref{https://doi.org/10.1023/A:1010271212457}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171684100033}


Linking options:
  • http://mi.mathnet.ru/eng/mz744
  • https://doi.org/10.4213/mzm744
  • http://mi.mathnet.ru/eng/mz/v70/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Romanovskii, “Integral representations and embedding theorems for functions on the Hesenberg groups $\mathbb H^n$”, St. Petersburg Math. J., 16:2 (2005), 349–375  mathnet  crossref  mathscinet  zmath
    2. E. A. Plotnikova, “Integral representations and the generalized Poincaré inequality on Carnot groups”, Siberian Math. J., 49:2 (2008), 339–352  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:54
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019